Mercy Hospital & Health Services Contact Us
MyChart
About Mercy
Join Our Team
set font size large set font size medium set font size small
email this page print this page
Health Information Images Banner
Vitiligo, drug induced

The white spots on this person's face have resulted from drug-induced vitiligo. Loss of melanin, the primary skin pigment, occasionally occurs as a result of medications, as is the case with this individual. The typical vitiligo lesion is flat (macular) and depigmented, but maintains the normal skin texture.

Vitiligo, drug induced
Drug Notes Home
Encyclopedia Home
Health Information Home

The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- 2010 A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.

www.adam.com
www.mercyweb.org
follow us online
facebook youtube


Contact us
Home  |  Sitemap

Disclaimer & Terms of Use  |  Privacy Statement  |  Notice of Privacy Practices
Copyright ©2013 Mercy. Last modified 9/10/2010